Taking more of ANY OPIATE is dangerous and can be life threatening. It is NEVER okay to just adjust your dosages of medications , particularly opiates without the prior approval of your doctor.
Methadone is a very different opiate from others. It has an extremely long half life, meaning 24 -36 hours after you take a dose, you STILL have half of the previous dose still in your system. Taking more methadone only worsens this half life effect, and can result in both cardiac rhythm problems and respiratory stoppage. Do NOT take any more methadone than you are supposed to be taking.
If I were you, I would call my doctor and ask him what to do until you see him.
A word of caution, if you are subjected to urine compliance testing, or other compliance testing, they will know you ran out early of the oxycodone and increased the methadone. It is better that you discuss this with your doctor yourself, rather than him finding out because of the test results.
If you have been taking methadone regularly for a while, your body may have adjusted to it in your system, but more likely is you feel the oxycodone kick in, because it is immediate release, and methadone is meant to have a smoother delivery and you may not feel it working as you do oxycodone.
You may find yourself dismissed because of this, so I will caution you to be prepared if that happens.
No matter what, we must follow the directions of the doctors and if something isn't working, contact your doctor for input before changing anything about the medications. That protects you, and your relationship with the doctor if you follow the guidelines.